# SDR SCNA20201116230

- Difficulty date: October 20, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR STRAP STA 1006 TO 1016+4, LBL 27, WL 208.   CORROSION FRONT ON AFT CABIN FLOOR STRAP STA 1006-1016 LBL 27 WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO LIMITS PER SRM.  REMOVED AND REPLACED STRAP STA 1006-1020 LBL 27 WL 208, IAW SRM 51-40-02-0G-0, 51-40-05-0G-0 AND DWG 147A5700 SHEET 43 REV- 57901U.
